# SDR 03FDEA00083

- Difficulty date: January 29, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 35,647 hours, 23,290 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Body Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY OVERHEAT ILLUMINATED IN FLIGHT AT FL280.  ACCOMPLISHED LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED (CHECKLIST) IAW QRH INDICATED SOURCE OF OVERHEAT AS ENGINE NR 3 LOW STAGE BLEED AIR SUPPLY TO THE MAIN WING ANTI-ICE VALVE.   LIGHT EXTINGUISHED AND TESTED GOOD.  TESTS NORMAL. RAN ENGINES IWA JRH APPROX 1 HR. REMOVED ACCESS PANEL FOR KEELBEAM AREA.  INSPECTED FOR LEAKS WITH LASER HEAT DETECTOR IN AFT STAIRWELL,AFT CGO COMPARTMENT, KEELBEAM AREA, FOUND NONE. CHECKED FOR CLEARANCE ON ACCESSIBLE LOOPS.  FOUND OK.  INSTALLED KEEL BEAM ACCESS PNL.  PRIOR HISTORY SHOWS T/S FOR FALSE ALARM.   PERFORMED IAW MM 26-14-000-1 HAS BEEN C/W. REPLACED DET CONT. IAW MM. TESTS OK.
